Advertisement

Mediterranean Journal of Mathematics

, Volume 10, Issue 3, pp 1317–1331 | Cite as

Infinitely Many Solutions for a Mixed Doubly Eigenvalue Boundary Value Problem

  • Ghasem A. Afrouzi
  • Armin Hadjian
  • Shapour Heidarkhani
Article

Abstract

In this paper, we prove the existence of infinitely many weak solutions for a mixed doubly eigenvalue boundary value problem. The approach is based on variational methods.

Mathematics Subject Classification (2010)

Primary 34B15 Secondary 58E05 

Keywords

Mixed doubly eigenvalue boundary value problem critical points variational methods infinitely many solutions 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Afrouzi G.A., Hadjian A.: Infinitely many solutions for a class of Dirichlet quasilinear elliptic systems. J. Math. Anal. Appl. 393, 265–272 (2012)MathSciNetMATHCrossRefGoogle Scholar
  2. 2.
    Averna D., Buccellato S.M., Tornatore E.: On a mixed boundary value problem involving the p-Laplacian. Matematiche (Catania) 66, 93–104 (2011)MathSciNetGoogle Scholar
  3. 3.
    Averna D., Salvati R.: Three solutions for a mixed boundary value problem involving the one-dimensional p-laplacian. J. Math. Anal. Appl. 298, 245–260 (2004)MathSciNetMATHCrossRefGoogle Scholar
  4. 4.
    Bonanno G., D’Aguì G.: A Neumann boundary value problem for the Sturm-Liouville equation. Appl. Math. Comput. 208, 318–327 (2009)MathSciNetMATHCrossRefGoogle Scholar
  5. 5.
    G. Bonanno and G. D’Aguì, Multiplicity results for a perturbed elliptic Neumann problem. Abstr. Appl. Anal. (2010), 1–10.Google Scholar
  6. 6.
    Bonanno G., Di Bella B.: Infinitely many solutions for a fourth-order elastic beam equation. NoDEA Nonlinear Differential Equations Appl. 18, 357–368 (2011)MathSciNetMATHCrossRefGoogle Scholar
  7. 7.
    Bonanno G., Molica Bisci G.: Infinitely many solutions for a boundary value problem with discontinuous nonlinearities. Bound. Value Probl., Art. ID 670675, 1–20 (2009)Google Scholar
  8. 8.
    Bonanno G., Molica Bisci G.: Infinitely many solutions for a Dirichlet problem involving the p-Laplacian. Proc. Roy. Soc. Edinburgh Sect. A 140, 737–752 (2010)MathSciNetMATHCrossRefGoogle Scholar
  9. 9.
    Bonanno G., Molica Bisci G., O’Regan D.: Infinitely many weak solutions for a class of quasilinear elliptic systems. Math. Comput. Modelling 52, 152–160 (2010)MathSciNetMATHCrossRefGoogle Scholar
  10. 10.
    Bonanno G., Molica Bisci G., Rădulescu V.: Infinitely many solutions for a class of nonlinear elliptic problems on fractals. C. R. Math. Acad. Sci. Paris 350, 387–391 (2012)CrossRefGoogle Scholar
  11. 11.
    Bonann G., Molica Bisci G., Rădulescu V.: Arbitrarily small weak solutions for a nonlinear eigenvalue problem in Orlicz-Sobolev spaces. Monatsh.Math. 165, 305–318 (2012)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Bonanno G., Tornatore E.: Infinitely many solutions for a mixed boundary value problem. Ann. Polon. Math. 99, 285–293 (2010)MathSciNetMATHCrossRefGoogle Scholar
  13. 13.
    P. Candito, Infinitely many solutions to the Neumann problem for elliptic equations involving the p-Laplacian and with discontinuous nonlinearities. Proc. Edinb. Math. Soc. (2) 45 (2002), 397–409.Google Scholar
  14. 14.
    Candito P., Livrea R.: Infinitely many solutions for a nonlinear Navier boundary value problem involving the p-biharmonic. Studia Univ. Babeş-Bolyai Math. 55, 41–51 (2010)MathSciNetMATHGoogle Scholar
  15. 15.
    D’Aguì G.: Existence results for a mixed boundary value problem with Sturm-Liouville equation. Adv. Pure Appl. Math. 2, 237–248 (2011)MathSciNetGoogle Scholar
  16. 16.
    G. D’Aguì and G. Molica Bisci, Infinitely Many Solutions for Perturbed Hemivariational Inequalities. Bound. Value Probl. (2010), 1–19.Google Scholar
  17. 17.
    M. Ghergu and V. Rădulescu, Singular Elliptic Problems: Bifurcation and Asymptotic Analysis. Oxford Lecture Ser. Math. Appl. 37, Oxford Univ. Press, New York, 2008.Google Scholar
  18. 18.
    J.R. Graef, S. Heidarkhani and L. Kong, Infinitely many solutions for systems of multi-point boundary value problems using variational methods. Topol. Methods Nonlinear Anal., to appear.Google Scholar
  19. 19.
    S. Heidarkhani, Infinitely many solutions for systems of n two-point boundary value Kirchhoff-type problems. Ann. Polon. Math., to appear.Google Scholar
  20. 20.
    Heidarkhani S., Henderson J.: Infinitely many solutions for nonlocal elliptic systems of (p1, . . . , pn)-Kirchhoff type. Electron. J. Differential Equations 69, 1–15 (2012)MathSciNetGoogle Scholar
  21. 21.
    Heidarkhani S., Motreanu D.: Multiplicity results for a two-point boundary value problem. Panamer. Math. J. 19, 69–78 (2009)MathSciNetMATHGoogle Scholar
  22. 22.
    A. Kristály, V. Rădulescu and C. Varga, Variational Principles in Mathematical Physics, Geometry, and Economics: Qualitative Analysis of Nonlinear Equations and Unilateral Problems. Encyclopedia Math. Appl. 136, Cambridge Univ. Press, Cambridge, 2010.Google Scholar
  23. 23.
    Ricceri B.: A general variational principle and some of its applications. J. Comput. Appl. Math. 113, 401–410 (2000)MathSciNetMATHCrossRefGoogle Scholar
  24. 24.
    Ricceri B.: A three critical points theorem revisited. Nonlinear Anal. 70, 3084–3089 (2009)MathSciNetMATHCrossRefGoogle Scholar
  25. 25.
    B. Ricceri, Nonlinear eigenvalue problems. In: D.Y. Gao, D. Motreanu (eds.), Handbook of Nonconvex Analysis and Applications, pp. 543–595, International Press, 2010.Google Scholar
  26. 26.
    Salvati R.: Multiple solutions for a mixed boundary value problem. Math. Sci. Res. J. 7, 275–283 (2003)MathSciNetMATHGoogle Scholar
  27. 27.
    G. Talenti, Some inequalities of Sobolev type on two-dimensional spheres. In: W. Walter (eds.), General Inequalities 5, In: Internat. Ser. Numer. Math. Birkhäuser, Basel 80 (1987), 401–408.Google Scholar
  28. 28.
    E. Zeidler, Nonlinear Functional Analysis and its Applications. vol. II/B and III, Springer-Verlag, Berlin-Heidelberg-New York, 1985.Google Scholar

Copyright information

© Springer Basel 2013

Authors and Affiliations

  • Ghasem A. Afrouzi
    • 1
  • Armin Hadjian
    • 1
  • Shapour Heidarkhani
    • 2
    • 3
  1. 1.Department of Mathematics, Faculty of Mathematical SciencesUniversity of MazandaranBabolsarIran
  2. 2.Department of Mathematics, Faculty of SciencesRazi UniversityKermanshahIran
  3. 3.School of Mathematics, Institute for Research in Fundamental Sciences (IPM)TehranIran

Personalised recommendations